worldchildfree.org

Libido is low with Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Well I'm in my 10th week now and am just beginning to think about stopping my treatment. I am going to finish out month three, which would be the rest of the box's I have. I have so far seen very little improvement, but thats not the reason I am going to come off. I have gradually started to become more and more agressive and angry. To the point where I want to hurt people very, very badly and I don't think it's too healthy, on top of that my libido is extremely low and orgasms are almost non-existant, and after reading some cold hard facts/evidence/clinical studies I just don't think this drug is quite worth it's trouble. I am deathly affraid of the unknown.

I plan on going on very strong anti-biotics for as long as it takes for my acne to fase out naturally. This risk is much less and my skin will proabably be just as clear as if I finished my Murad Acne Complex treatment. I just hope it is not to late for me and that I will not suffer any long term side-effects, but only time will tell. I am in no way saying this to discourage people from taking the drug, I'm just sharing my thoughts/concerns and what I plan on doing, so please no flaming...

Comments (5)

Your question was: Libido is low with Murad Acne Complex?.

I was also very aggressive and a suicidal maniac when I was on the Tane, but it wore off after finishing the course "I think", as for the libido thing-I had libido, but some of my moving parts weren't working as advertised that to returned after stopping the Tane. "I think"..

Comment #1

I had the same libido problem after 1.5 months, couldnt even get it up with a girl, cud in the shower thogot off the tane, 3 days later was wiping the floor with a girl..

Comment #2

Great choice mate. If your skin is clear Chris try the Regimen again as your skin will of adapted post tane, topicals work better for me now.It isn't worth the risk. Tane DID cause your change in state of mind and actions towards others, don't let anyone tell you otherwise.Best of luck mate and as you've only done 3 months I'm sure the side effects will reverse pretty soon...

Comment #3

Thanks for the kind words everyone, I am going to be talking to my derm next week about alternative treatments, but unfortunately I am really no where near clear...

Comment #4

I'm glad you decided to quit. It made me suffer from Chronic Panic Attacks. I have to take medication now to try and boost my serotonin level. Serotonin is what effects your moods in your brain. You should have it tested.http://biopsychiatry.com/serotonin/isotretinoin.html It's funny how the derm's don't mention that it changes your brain chemistry.......I started suffering from horrible dizziness nausea and fatigue on day 50 of taking it. Before that I had no side effects, only dry lips and dry nose.

But when I started getting panic attacks all the time, I stopped taking it. My acne is still clear, but I won't go anywhere near that Murad Acne Complex again. Even if my acne comes back. Now I suffer from Generalized Anxiety Disorder. I have a pyschiatrist trying to fix my brain chemistry just so I can be normal again..

Comment #5


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.